# SDR CALA2009030400119

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 28,124 hours, 10,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5240
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT BODY STATION 537, 45 BL 0.  REMOVED CRACKED INTERCOSTAL AT BODY STATION 537, 45 BL 0 REF 737-800 SRM 51-40-02.  FABRICATED NEW INTERCOSTAL REF BAC DWG 143A5240.  INSTALLED NEW INTERCOSTAL REF 737-800 SRM 51-40-02.
